# SDR UHLA201508180702

- Difficulty date: August 18, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT SEAT TRACK Y +10.748" AT FRAME 84.  CUTOUT OR REMOVED CORROSION BY BLENDING AND INSTALLED DOUBLER ACCORDING TO ETD2015-170-073587.
